# SDR A6WA200940269

- Difficulty date: May 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 20,633 hours, 18,427 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFG 135153-10-AFT PRESSURE BULKHD CRACKED AT FS 621.00 LT LINTEL ASSY AREA.  AFT PRESSURE BULKHEAD AT FS 621.00 LT REPAIRED IAW REO 601R-61-1230 REV. D.  (K)
